U.S. doctors online nowAsk doctors free
FL
A 28-year-old female asked:

24 hours after wasp sting and taking benadryl (diphenhydramine) the swelling is back to its max and hives again?

2 doctor answers6 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Please go to ER: That's a bad reaction to wasp sting, it might progress, keep epipen handy,and keep taking benadryl (diphenhydramine) better go to ER, and fix an appointment with an allergist later, good luck
Dr. Corey Clay
Allergy and Immunology 11 years experience
Insect allergy..: Agree with Dr Al Hegab. It is important to know that bee allergy (which commonly occurs with wasps and other stinging insects) can be deadly. Hives that occur immediately after a sting must be addressed: both in the context of the emergent setting right after and later to address the underlying problem. Repeat stings carry greater risk and procedures are effective in generating tolerance.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 27, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.